# SDR REXA2022062700417

- Difficulty date: June 15, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: S10009225Y
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND 2EA R/H AILERON BUSHING LUGS LABELED Ï¿½CÏ¿½ AND Ï¿½FÏ¿½ TO HAVE PITTING AND CORROSION REAMED 2EA BUSHING LUGS LABELED ""C"" AND ""F"" PER REPAIR F. STEPS 1-4 OF BOMBARDIER REO 670-57-61-237 REV - DATED 2017-07-25. COMPLIED WITH STEP# F (7) OF BOMBARDIER REO 670-57-61-237 REV.- DATED 2017-07-25. FABRICATED 2EA O/S AILERON BUSHINGS (P.N. S10009-225Y) USING MATERIAL AMS5659 15-5 PH H1000 (P.O. W90151). CAD PLATED 2EA R/H AILERON SIDE O/S BUSHINGS IAW CRJ900 SRM 51-21-11-001-001-A01. COMPLIED WITH REO 670-57-61-237 REV - DATED 2017-07-25."
